# SDR WX0A070776

- Difficulty date: February 16, 2011
- Submitted: February 17, 2011
- Operation: Air carrier
- Aircraft: N860GA
- Make and model: Doug MD 83
- Aircraft serial: 49786
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Membrane
- Part number: 993653595
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN FLOOR WEB MEMBRANE CRACKED AT STA 200, RBL 40 TO RBL 46.  REMOVED DAMAGED WEB RBL 25 TO RBL 56 STA 200 TO STA 218.  FABRICATED, LOCATED, DRILLED AND INSTALLED IAW MD80 SRM 51-30-2 AND SRM 51-30-5.
